# SDR GTIA040350

- Difficulty date: April 6, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOORBOARD STATON 826-864 RIGHT CENTER AFT INBOARD CORNER IS CRACKED ON LOWER SURFACE.  FABRICATED FLOORBOARD.  (M)
